# SDR IPXA2021040967978

- Difficulty date: April 9, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 86,110 hours, 16,894 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - NO EMERGENCY DECLARED, NO EMERG EQUIP USED.**  DURING CLIMB L ENG FUEL FILT EICAS DISPLAYED AFTER PERFORMING QRH PROCEDURE EICAS MSG WAS GONE BUT STATUS MSG STILL DISPLAYED.T/S PERFOMRED IAW FIM 73-11-00-815-803-H00 REV 132.00 FOUND CONTAMINATED FUEL FILTER. FUEL FILTER CHANGED IAW AMM 73-11-02 PB401 REV 132.06. LEAK CHECK PERFORMED IAW TASK 71-00-00-995-229-H03 REV 132.06
